Generalizing the Stolper–Samuelson Theorem: A Tale of Two Matrices
Peter Lloyd
Review of International Economics, 2000, vol. 8, issue 4, 597-613
Abstract:
Past attempts to generalize the Stolper–Samuelson theorem have used a matrix of real income terms which are sufficient but not necessary to define a change in utility. One can define a second matrix of terms which are necessary and sufficient for a change in indirect utility. Using this matrix, the paper extends the Stolper–Samuelson theorem to a model of any dimensions and to households which have diversified ownership of factors. The theorem states that there is a positive and a negative element in every row and every column of the matrix showing household responses to changes in goods prices.
Date: 2000
References: Add references at CitEc
Citations: View citations in EconPapers (8)
Downloads: (external link)
https://doi.org/10.1111/1467-9396.00244
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:reviec:v:8:y:2000:i:4:p:597-613
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0965-7576
Access Statistics for this article
Review of International Economics is currently edited by E. Kwan Choi
More articles in Review of International Economics from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().